# SDR AWXA200600087

- Difficulty date: December 21, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654583459
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED REINFORCEMENT ANGLE CRACKED AT BS 294.5, WL 208 AND FROM BL 40R TO BL 55R.  MAINTENANCE REMOVED AND INSTALLED FABRICATED REINFORCEMENT ANGLE IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 12, 13, 14 AND BOEING DWG 65-45808.
